# SDR U2RA201705210003

- Difficulty date: January 25, 2017
- Submitted: May 21, 2017
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 89,251 hours, 13,055 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support Rib
- Condition: Chafed
- Location: Thrust Reverser
- Part time: 88,899 hours, 11,917 cycles
- Component: Thrust Reverser
- Component part number: 491C1200000010
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "D" CHECK INSPECTION FOUND, NUMBER 4 ENGINE OUTBOARD THRUST REVERSER, FIRE SUPPORT RIB WITH WEAR DAMAGE.  REPAIRED RIB BY INSTALLING REPAIR DOUBLER IN ACCORDANCE WITH COMPONENT MAINTENANCE MANUAL 78-32-02.
